# SDR 95FDEA00005

- Difficulty date: January 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47908
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 1555M23601
- Condition: Failed
- Location: 14th Stage
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: E

## Discrepancy

ENG FIRE IN NR 2 ENG SHORTLY AFTER ROTATION.  OBSERVED EGT REACHED 899 DEG.  MEMORY ITEMS ACCOMP, CKLT PROCED COMPLIED WITH, RETURNED TO OAK FOR UNEVENTFUL LANDING (FIRE HANDLE PULLED, BOTTLE NOT DISCHARGED).  REPLACED 14TH STAGE LWR CROSSOVER DUCT, LPT COOLING MANIFOLD RIGHT SIDE.  REPLACED B, C AND D OIL SUMP SCAVENGE TUBES.  REPLACED PYLON DRAW TUBES 3 FWD STRUTS AND 2 AFT STRUTS.
